Alert archive / Iowa / Wind Advisories in 2015
Wind Advisory 6, NWS Des Moines, IA
NWS Des Moines, IA issued this wind advisory at Apr 21, 2015, 3:39 AM CDT for 28 counties in Iowa. It took effect at Apr 21, 2015, 12:00 PM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2015, 3:39 AM CDT (08:39 UTC)
- In effect from
- Apr 21, 2015, 12:00 PM CDT
- Expired
- Apr 21, 2015, 6:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
All 28 counties
Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cerro Gordo County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Jasper County, IA, Kossuth County, IA, Marshall County, IA, Palo Alto County, IA, Pocahontas County, IA, Poweshiek County, IA, Sac County, IA, Story County, IA, Tama County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 92 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.7 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1197 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
568 WWUS73 KDMX 210839 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 339 AM CDT TUE APR 21 2015 ...STRONG NORTHWEST WINDS ACROSS PORTIONS OF CENTRAL IOWA THIS AFTERNOON... IAZ004>007-015>017-023>028-035>039-048>050-062-211645- /O.NEW.KDMX.WI.Y.0006.150421T1700Z-150421T2300Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION... BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK... GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...FORT DODGE... WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER... REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS... AMES...MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART... GLADBROOK...GRINNELL 339 AM CDT TUE APR 21 2015 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING. * TIMING...WINDS INCREASE BY LATE MORNING WITH STRONGEST WINDS EARLY THIS AFTERNOON. * WINDS...NORTHWEST WIND SUSTAINED FROM 25 TO 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. OUTDOOR ITEMS MAY BE BLOWN AROUND IF NOT SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
696 WWUS73 KDMX 211523 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 1023 AM CDT TUE APR 21 2015 ...STRONG NORTHWEST WINDS ACROSS PORTIONS OF CENTRAL AND NORTHERN IOWA THIS AFTERNOON... IAZ033-034-045>047-061-212300- /O.EXA.KDMX.WI.Y.0006.150421T1700Z-150421T2300Z/ SAC-CALHOUN-CARROLL-GREENE-BOONE-JASPER- INCLUDING THE CITIES OF...SAC CITY...LAKE VIEW...ODEBOLT... WALL LAKE...SCHALLER...EARLY...ROCKWELL CITY...MANSON... LAKE CITY...POMEROY...CARROLL...JEFFERSON...BOONE...NEWTON 1023 AM CDT TUE APR 21 2015 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * TIMING...WINDS WILL INCREASE THROUGH MIDDAY WITH THE STRONGEST WINDS EARLY THIS AFTERNOON. * WINDS...NORTHWEST AT 25 TO 30 MPH WITH GUSTS TO NEAR 45 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. OUTDOOR ITEMS MAY BE BLOWN AROUND IF NOT SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IAZ004>007-015>017-023>028-035>039-048>050-062-212300- /O.CON.KDMX.WI.Y.0006.150421T1700Z-150421T2300Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION... BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK... GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...FORT DODGE... WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER... REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS... AMES...MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART... GLADBROOK...GRINNELL 1023 AM CDT TUE APR 21 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * TIMING...WINDS WILL INCREASE THROUGH MIDDAY WITH THE STRONGEST WINDS EARLY THIS AFTERNOON. * WINDS...NORTHWEST AT 25 TO 30 MPH WITH GUSTS TO NEAR 45 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. OUTDOOR ITEMS MAY BE BLOWN AROUND IF NOT SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LEE
097 WWUS73 KDMX 212022 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 322 PM CDT TUE APR 21 2015 ...STRONG NORTHWEST WINDS ACROSS PORTIONS OF CENTRAL AND NORTHERN IOWA THIS AFTERNOON... IAZ004>007-015>017-023>028-033>039-045>050-061-062-212300- /O.CON.KDMX.WI.Y.0006.000000T0000Z-150421T2300Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE- STORY-MARSHALL-TAMA-JASPER-POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION... BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK... GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY... LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY... ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE... WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER... REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS... CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...TAMA... TOLEDO...TRAER...DYSART...GLADBROOK...NEWTON...GRINNELL 322 PM CDT TUE APR 21 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * SHORT TERM TRENDS...WINDS GRADUALLY DIMINISH THIS AFTERNOON AND EVENING. * WINDS...NORTHWEST AT 25 TO 30 MPH WITH GUSTS TO NEAR 40 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. OUTDOOR ITEMS MAY BE BLOWN AROUND IF NOT SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
726 WWUS73 KDMX 212250 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 550 PM CDT TUE APR 21 2015 ...WIND ADVISORY WILL EXPIRE AT 6 PM CDT... .WITH WINDS BEGINNING TO DIMINISH THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. IAZ004>007-015>017-023>028-033>039-045>050-061-062-220000- /O.EXP.KDMX.WI.Y.0006.000000T0000Z-150421T2300Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE- STORY-MARSHALL-TAMA-JASPER-POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION... BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK... GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY... LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY... ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE... WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER... REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS... CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...TAMA... TOLEDO...TRAER...DYSART...GLADBROOK...NEWTON...GRINNELL 550 PM CDT TUE APR 21 2015 ...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING... THOUGH GUSTY WINDS TO NEAR 35 MPH WILL CONTINUE THROUGH ABOUT 7PM THIS EVENING...THE STRONG WIND GUSTS EXPERIENCED EARLIER TODAY WILL BE DIMINISHING AROUND 6 PM...SO THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. OTHERWISE...A FEW SHOWERS NOW OVER SOUTHERN IOWA MAY PRODUCE A BRIEF WIND GUST TO ABOUT 35 MPH THROUGH MID EVENING. $$ REV
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Apr 20, 11:56 PM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, Apr 20, 11:56 PM CDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 1156 PM CDT MON APR 20 2015 .SHORT TERM /TONIGHT/... ISSUED AT 302 PM CDT MON APR 20 2015 MAIN CHALLENGES OVERNIGHT WILL BE TEMPERATURES. EARLY AM SURFACE ANALYSIS SHOWS THREE DISTINCT COLD FRONTS...WITH THE FIRST HAVING PASSED THROUGH THE REGION SUNDAY...THE SECOND IN FAR SOUTHERN IOWA AT 12Z AND A THIRD OVER SOUTHERN MN AT 12Z WHICH WILL SLOWLY EDGE SOUTH OVERNIGHT TONIGHT AS THE DEEPENING LOWS OVER LAKE MICHIGAN EVENTUALLY MERGE INTO ONE SYSTEM NEAR HUDSON BAY CANADA BY 06Z TUESDAY. THIS WILL PULL THE FINAL FRONT SOUTH INTO IOWA BY TUESDAY. MEANWHILE...STRONG WINDS OF THIS AFTERNOON WILL DECOUPLE TONIGHT AND CUMULUS FIELD CAUSED BY THE H850 COLD AIR ADVECTION WILL DISSIPATE WITH TIME...LEAVING THE AREA GENERALLY CLEAR TO PARTLY CLOUDY. DRIER MID LEVEL AIR BEGINNING TO MOVE INTO WESTERN IA THIS AFTERNOON WITH SHOWERS ON THE DECREASE. CLEARING WILL ALLOW FOR SOME RADIATIONAL COOLING AND TEMPERATURES TO DROP INTO THE 30S OVERNIGHT OVER ALL OF THE FORECAST AREA. DESPITE THE LOW MINIMUMS EXPECTED...GRADIENT WINDS ARE LIKELY TO REMAIN NEAR OR ABOVE 10 KTS WHICH WILL KEEP ANY THREAT OF FROST TO A MINIMUM. THIRD COLD FRONT ARRIVING ACROSS THE NORTH BY 08-10Z WILL CREATE NEAR ADIABATIC CONDITIONS AGAIN... PROMOTING MIXING AND STRONGER WINDS WHICH WILL KEEP BOUNDARY LAYER MIXED TOWARD MORNING. GROUND MOISTURE SHOULD ALSO INHIBIT FROST FORMATION TONIGHT...AND NOT OCCUR UNTIL WINDS BECOME LIGHT ENOUGH TO CAUSE LOWS NEAR OR UNDER 30 DEGREES...NEAR THE MID TO END OF THE WEEK. .LONG TERM /TUESDAY THROUGH MONDAY/... ISSUED AT 302 PM CDT MON APR 20 2015 THE LARGE ATMOSPHERIC GYRE DEVELOPING OVER THE MINNESOTA/CANADA BORDER TODAY WILL SLIDE OVER THE GREAT LAKES REGION ON TUESDAY AND EVENTUALLY OVER UPPER NEW ENGLAND AND SOUTHEASTERN CANADA LATER IN THE WEEK. THIS WILL KEEP US BENEATH A PERSISTENT BUT GRADUALLY WEAKENING NORTHWESTERLY FLOW REGIME...LEADING TO CONTINUED COOL WEATHER AND MOSTLY DRY CONDITIONS FOR THE REMAINDER OF THE WORK WEEK. ON TUESDAY...A SHORTWAVE IMPULSE ROUNDING THE LARGE CYCLONE WILL MOVE OVER IOWA AND PUSH THROUGH A SURFACE REFLECTION IN THE FORM OF A RENEWED WIND SURGE AND REINFORCEMENT OF THE COLD AIR IN PLACE. MOST OF THE PROGNOSTIC MODELS ARE DEPICTING A BAND OF CLOUDS AND LIGHT RAIN DEVELOPING ALONG THIS FEATURE AS IT MOVES THROUGH...ESPECIALLY IN THE AFTERNOON AND EVENING...AND THE GFS AND NAM SOUNDINGS SHOW THIS POSSIBILITY AS WELL WITH THE DEVELOPMENT OF A PRETTY DECENT ALBEIT HIGH BASED SATURATED LAYER. GIVEN THE PREVALENCE OF LIGHT SHOWERS AND EVEN SOME TINY HAIL EARLIER TODAY...BELIEVE THERE IS A DECENT CHANCE OF A LOWER MAGNITUDE REPEAT TOMORROW AND HAVE INTRODUCED SLIGHT POPS AND RW- MENTION FROM ABOUT 20Z-03Z TUESDAY AFTERNOON AND EVENING. IN ANY EVENT...THE RAIN WILL BE OF LITTLE CONSEQUENCE AND STRUGGLE TO EVEN PRODUCE MEASURABLE PRECIPITATION. HOWEVER...THE CLOUDS ASSOCIATED WITH THIS FEATURE...AS WELL AS THE RENEWED SHOT OF COLD AIR ADVECTION BEHIND THE REINFORCING WIND SURGE...WILL HELP TO HOLD TEMPERATURES DOWN AND HAVE COOLED OFF THE MAX TEMP FORECAST ACCORDINGLY. WINDS WILL BE PRETTY STRONG BEHIND THE SURGE...ESPECIALLY ACROSS OUR NORTHERN AND NORTHWESTERN COUNTIES...AND ANOTHER WIND ADVISORY MAY BECOME NECESSARY FOR TUESDAY. THIS WILL BE CLOSELY MONITORED ON TONIGHTS UPDATE SHIFTS. BY TUESDAY NIGHT AS THE LARGE GYRE FINALLY BEGINS TO MOVE OFF TO OUR EAST/NORTHEAST...IT WILL ALLOW A LARGE COLD SURFACE HIGH PRESSURE RIDGE TO SPILL DOWN ACROSS THE UPPER MIDWEST AND IOWA FOR A COUPLE OF DAYS. THIS WILL RESULT IN A NOTABLE DIMINISHING OF SURFACE WINDS...BUT WILL ALSO CLEAR OUT THE CLOUDS AND ALLOW FOR MORE EFFICIENT RADIATIONAL COOLING DURING THE OVERNIGHTS. THIS POTENTIAL SHOULD BE MAXIMIZED ON WEDNESDAY NIGHT/THURSDAY MORNING...THEN THE RIDGE AXIS WILL BE NEARBY AND MOST AREAS WILL SEE THEIR COLDEST TEMPERATURES OF THE WEEK. THIS WILL LIKELY RESULT IN THE CONSIDERATION OF FROST/FREEZE HEADLINES AT SOME POINT...OR POSSIBLY MULTIPLE POINTS...THIS WEEK. BY THURSDAY NIGHT THE INFLUENCE OF THE DEPARTING CYCLONE OVER IOWA WILL BE VIRTUALLY NIL...BUT A MUCH WEAKER MID/UPPER LEVEL TROUGH WILL BE APPROACHING FROM THE FOUR CORNERS REGION. THE SUBSEQUENT EVOLUTION OF THIS FEATURE HAS BEEN THE OBJECT OF MUCH HAND WRINGING BY THE LONG RANGE MODELS OVER THE LAST FEW DAYS...WITH CONSIDERABLE INCONSISTENCY AND VARIABILITY IN WHAT THEY WANT TO DO WITH THE LOW AS IT MOVES UP OVER THE MIDWEST. THIS SITUATION HAS NOT IMPROVED TODAY...AND HAVE STAYED CLOSE TO PREVIOUS FORECAST AND MODEL CONSENSUS FOR THE WEEKEND FORECAST. IN GENERAL THE MOST LIKELY SCENARIO IS SHOWERS AND A FEW THUNDERSTORMS MAINLY ACROSS THE SOUTHERN HALF OF THE STATE BETWEEN FRIDAY NIGHT AND SATURDAY NIGHT...BUT TO STATE ANYTHING WITH MORE DETAIL THAN THAT AT THIS POINT WOULD BE FOLLY. THE GOOD NEWS IS THAT NONE OF THE SOLUTIONS RESULT IN MUCH POSSIBILITY OF HAZARDOUS WEATHER ACROSS IOWA. THE BAD NEWS IS THAT NONE OF THEM BRING MUCH WARMING EITHER. && .AVIATION...21/06Z ISSUED AT 1153 PM CDT MON APR 20 2015 CYCLONIC CIRCULATION OVER THE TAF SITES TONIGHT THROUGH TUESDAY. WINDS WILL REMAIN DECOUPLED TONIGHT...WITH WINDS INCREASING RAPIDLY LATE TONIGHT NORTH AND AROUND SUNRISE CENTRAL AND SOUTH. ISOLATED SHOWERS EXPECTED TUESDAY AFTERNOON. CLEARING WITH DIMINISHING WINDS TUESDAY NIGHT. OUTLOOK...HIGH PRESSURE WILL BUILD INTO THE STATE WITH LIGHT WINDS AND VFR CONDITIONS THROUGH THE BALANCE OF THE WORK WEEK. && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...REV LONG TERM...LEE AVIATION...MS APR 15
Hazardous weather outlook, Apr 20, 6:56 PM CDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 656 PM CDT MON APR 20 2015 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-220000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 656 PM CDT MON APR 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY IT WILL CONTINUE TO BE WINDY ACROSS PORTIONS OF THE AREA ON TUESDAY. SUSTAINED WINDS NEAR 30 MPH WITH GUSTS NEAR 40 MPH ARE POSSIBLE. A MORE WIDESPREAD POSSIBILITY OF FROST OR AT LEAST FREEZING TEMPERATURES IS FORECAST FOR WEDNESDAY AND THURSDAY MORNINGS ACROSS THE NORTHERN HALF OF IOWA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.